Desertcart
Explore
Sudafed Mucus Relief Triple Action Cold and Flu, Stop Cold Symptoms From Day 1, Pack of 16

Sudafed Mucus Relief Triple Action Cold and Flu, Stop Cold Symptoms From Day 1, Pack of 16

from GB
to KUWAIT
in 5-8 days
At your doorstep by May 17  to May 20 with standard delivery

Description

  • About this item.
  • Sudafed Mucus Relief Triple Action Cold & Flu Tablets help to fight major cold & flu symptoms by soothing aches, pains and headaches and helping clear blocked noses.
  • The tablets contain three active ingredients to fight the battle against cold and flu on a number of fronts: Guaifenesin, Phenylephrine and Paracetamol to help relieve the symptoms associated with colds and flu.
  • Guaifenesin action: helps to loosen the mucus in your chest.
  • Phenylephrine action: eases swelling in the nasal passages, helps make it easier to breathe through your nose freely without a stuffy, congested feeling.
  • Paracetamol Action: tackles pain and help bring down your temperature.
  • Suitable for adults and children aged 12 and over.
  • Sudafed Mucus Relief Triple Action Cold & Flu Tablets. Always read the label.
  • Imported from UK.
Having a cold or flu can lead to aches and pains, a headache, blocked nose, sore throat, and a chesty cough. All these symptoms together can leave you feeling very under the weather and in need of soothing relief. SUDAFED® Mucus Relief Triple Action Cold & Flu Tablets fight the battle against colds and flu on a number of fronts, helping to soothe aches, pains and headaches and clear blocked noses. Our SUDAFED® Mucus Relief Triple Action Cold and Flu tablets help alleviate the symptoms of cold and flu by loosening chest mucus, easing nasal passage swelling to reduce that congested feeling as well as relieving pain. They will also help bring down your temperature, helping you to feel better and get back to your normal self. SUDAFED® For over 30 years, Sudafed have been pioneering clinically proven, over-the-counter treatments for congestion and associated symptoms, enabling people to treat a whole spectrum of congestion symptoms without needing a prescription, from a simple blocked nose to sinus pressure and pain. ----------------------------------------------------------------- Ingredients ----------- Paracetamol 250 mg, guaifenesin 100 mg and phenylephrine hydrochloride 5 mg. Other ingredients are: microcrystalline cellulose, stearic acid, povidone, Hypromellose and polyethylene glycol. P.when('A').execute(function(A) { A.on('a:expander:toggle_description:toggle:collapse', function(data) { window.scroll(0, data.expander.$expander[0].offsetTop-100); }); }); Directions ---------- For oral use. Take tablets with water. Swallow whole, do not chew. Adults, the elderly and children aged 12 years and over: two tablets. Repeat every four hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period. Safety Warning -------------- Do not exceed the stated dose. If symptoms persist consult your doctor. Contains paracetamol: do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products. Keep out the reach and sight of children. Box Contains ------------ 1 x Sudafed Mucus Relief Triple Action Cold and Flu 16 Tablets Manufacturer Contact Information -------------------------------- McNeil Products Limited, 50-100 Holmers Farm Way, High Wycombe, Buckinghamshire, HP12 4EG, UK See more ( javascript:void(0) )
Reviews

Sudafed Mucus Relief Triple Action Cold and Flu, Stop Cold Symptoms From Day 1, Pack of 16

Quantity
1

Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Kuwait. For more details, please visit our Support Page.